# SDR ASAA2023012041602

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 23,131 hours, 7,638 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 16292
- Condition: Failed
- Location: #2 Engine
- Part time: 15,708 hours, 1,668 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

30 MIN INTO FLIGHT AT 340 FELT AND HEARD PRESSURIZATION "PULSING". OBSERVED DUCT PRESS ON RIGHT DUCT PULSE BETWEEN 8 AND 25 PSI SPLIT FROM LEFT SIDE. CABIN VS WOULD RANGE +/- 500 FPM CONTINUE FOR ENTIRE FLIGHT 2+ HOURS. AT LOWER ALTITUDE SPLIT IN DUCT PRESSURE INCREASE TO 35. GROUNDED - YES. DIVERSION -- REPLACED BLEED AIR REGULATOR IN REF TO B737-900 AMM 36-11-03. COMPLETED ASA T/C NG-36WC-00001 PERFORMED ENGINE BLEED AIR CROSSOVER OPERATION TEST OPS CHECK GOOD IN REF TO AMM 36-11-00.
